RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 5, Pages 848–856 (Mi de2747)  

Ordinary Differential Equations

Maximin deviation in a differential game

A. G. Chentsov

Institute of Mathematics and Mechanics, Ural Branch of the AS of USSR

Full text: PDF file (893 kB)

Bibliographic databases:
UDC: 518.733.431
Received: 20.06.1974

Citation: A. G. Chentsov, “Maximin deviation in a differential game”, Differ. Uravn., 12:5 (1976), 848–856

Citation in format AMSBIB
\Bibitem{Che76}
\by A.~G.~Chentsov
\paper Maximin deviation in a differential game
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 5
\pages 848--856
\mathnet{http://mi.mathnet.ru/de2747}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=432231}
\zmath{https://zbmath.org/?q=an:0351.90092}


Linking options:
  • http://mi.mathnet.ru/eng/de2747
  • http://mi.mathnet.ru/eng/de/v12/i5/p848

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:73
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020